Advertisement

Communications in Mathematical Physics

, Volume 226, Issue 2, pp 433–454 | Cite as

2D Models of Statistical Physics with Continuous Symmetry: The Case of Singular Interactions

  • D. Ioffe
  • S. Shlosman
  • Y. Velenik

Abstract:

We show the absence of continuous symmetry breaking in 2D lattice systems without any smoothness assumptions on the interaction. We treat certain cases of interactions with integrable singularities. We also present cases of singular interactions with continuous symmetry, when the symmetry is broken in the thermodynamic limit.

Keywords

Statistical Physic Symmetry Breaking Thermodynamic Limit Lattice System Continuous Symmetry 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • D. Ioffe
    • 1
  • S. Shlosman
    • 2
  • Y. Velenik
    • 3
  1. 1.Dept. of Industrial Engineering, Technion, Haifa, Israel. E-mail: ieioffe@ie.technion.ac.ilIL
  2. 2.CPT, Luminy, Marseille, France. E-mail: shlosman@cpt.univ-mrs.frFR
  3. 3.UMR-CNRS 6632, CMI, Marseille, France. E-mail: velenik@cmi.univ-mrs.frFR

Personalised recommendations